Existence theorem for nonlinear difference equations

G.K. Immink

Research output: Contribution to journalArticleAcademicpeer-review

2 Citations (Scopus)


We prove an asymptotic existence theorem for locally analytic, nonlinear difference equations possessing a formal power series solution at infinity. The proof is based on a well-known contraction argument applied to Banach spaces of holomorphic functions on suitable unbounded domains of C. The main difficulty lies in the definition of appropriate domains for the case that the equation possesses a level "1+" in combination with lower levels.

Original languageEnglish
Pages (from-to)173-220
Number of pages48
JournalAsymptotic Analysis
Issue number3-4
Publication statusPublished - Oct-2005

Cite this